# SDR SWAA063280

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 34,982 hours, 29,331 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Part number: 6545166
- Condition: Corroded
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT ELEVATOR TRIM TAB CONTROL RODS CORRODED.  REMOVED AND REPLACED CONTROL RODS PER MM.
